# SDR SWAA982938

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC1 CHECK, FOUND SEVERAL FLOOR TRACK LIGHTS INOP.  REATTACHED LOOSE WIRING AND OPS CHECKED PER BOEING M/M.
